On the principle square : coding and extending embeddings
Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 60 (1976) no. 13, p. 157-165
@article{ASCFM_1976__60_13_157_0,
     author = {Stanley, L. J.},
     title = {On the principle square : coding and extending embeddings},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {60},
     number = {13},
     year = {1976},
     pages = {157-165},
     zbl = {0362.02062},
     mrnumber = {462955},
     language = {en},
     url = {http://www.numdam.org/item/ASCFM_1976__60_13_157_0}
}
Stanley, L. J. On the principle square : coding and extending embeddings. Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 60 (1976) no. 13, pp. 157-165. http://www.numdam.org/item/ASCFM_1976__60_13_157_0/